Translator Disclaimer
June 2008 The Large-time Behavior of Solutions of Hamilton-Jacobi Equations on the Real Line
Naoyuki Ichihara, Hitoshi Ishii
Methods Appl. Anal. 15(2): 223-242 (June 2008).

Abstract

We investigate the large-time behavior of solutions of the Cauchy problem for Hamilton-Jacobi equations on the real line $R$. We establish a result on convergence of the solutions to asymptotic solutions as time $t$ goes to infinity.

Citation

Download Citation

Naoyuki Ichihara. Hitoshi Ishii. "The Large-time Behavior of Solutions of Hamilton-Jacobi Equations on the Real Line." Methods Appl. Anal. 15 (2) 223 - 242, June 2008.

Information

Published: June 2008
First available in Project Euclid: 1 September 2009

zbMATH: 1170.35339
MathSciNet: MR2481681

Subjects:
Primary: 35B40, 49L25, 70H20

Rights: Copyright © 2008 International Press of Boston

JOURNAL ARTICLE
20 PAGES


SHARE
Vol.15 • No. 2 • June 2008
Back to Top